Compactness of the attainability set of a controllable differential inclusion in partial derivatives
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 526-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a18,
author = {A. V. Plotnikov},
title = {Compactness of the attainability set of a controllable differential inclusion in partial derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {526--530},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a18/}
}
TY - JOUR AU - A. V. Plotnikov TI - Compactness of the attainability set of a controllable differential inclusion in partial derivatives JO - Differencialʹnye uravneniâ PY - 1991 SP - 526 EP - 530 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a18/ LA - ru ID - DE_1991_27_3_a18 ER -
A. V. Plotnikov. Compactness of the attainability set of a controllable differential inclusion in partial derivatives. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 526-530. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a18/